# SDR MASA2016062412793

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 27,427 hours, 22,869 cycles
- System (JASC): 5241 · Galley Doors
- Part: Service Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HARD TO OPEN.
